MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 5.0MM X 15MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 5.0MM X 15MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number FDS50015
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Headache (1880); Nausea (1970); Insufficient Information (4580)
Date of Event 01/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : the device remains implanted in the patient.
 
Event or Problem Description
It was reported that three days post procedure with the subject flow diverter the patient was re-admitted to hospital with complications.No further information is available.
 
Event or Problem Description
It was reported that three days post procedure with the subject flow diverter the patient was re-admitted to hospital with complications.No further information is available.Additional information received clarified that three days post procedure with the subject flow diverter, the patient was readmitted to the hospital with headache and nausea complications.Proximal end of the subject stent was found to be changed on computed tomography (ct) scan and angiography which was performed on re-admission.The patient condition is detailed as fine.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject flow diverter stent was not returned for analysis; therefore, physical as well as a functional testing could not be performed.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Based on the information provided in the complaint indicated that three days post procedure the patient was re-admitted to hospital complaining of headache and nausea.Dual antiplatelet therapy (dapt) she was properly medicated per the physician.Additional information indicated the device performed as intended.An assignable cause of anticipated procedural complication will be assigned to the reported ¿patient headache non-serious¿ as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labeling and/or risk documentation files.It is most likely that anatomical or procedural factors contributed to the as reported 'stent tapering' but this cannot be confirmed as the stent is deployed in the patient.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable was assigned to the stent tapering event code.

Brand Name
SURPASS EVOLVE 5.0MM X 15MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key18595680
Report Number3008881809-2024-00033
Device Sequence Number6810596
Product Code OUT
UDI-Device Identifier07613327386691
UDI-Public07613327386691
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P170024/S003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2025
Device Catalogue NumberFDS50015
Device Lot Number23743059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2024
Supplement Date Received by Manufacturer03/20/2024
Initial Report FDA Received Date01/29/2024
Supplement Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age60 YR
Patient SexFemale